Top
10
Doctor insights on: My Appetite Has Decreased

Share
1

1
I'm taking Lexapro (escitalopram) 10mg and Trazadone 50mg and i notice that my appetite has decreased..is there something else i can take that will not effect my eat?

I'm taking Lexapro (escitalopram) 10mg and Trazadone 50mg and i notice that my appetite has decreased..is there something else i can take that will not effect my eat?

Maybe: All SSRIs (Lexapro) can affect your appetite most increase the appetite and cause weight gain some have the opposite effect. Each person reacts differently to the meds. The only way to know for sure is to have your doctor wean one medication and start another and see how you do. ...Read more

2

2
For the past couple of weeks my appetite has decreased. I can litteraly go a full day without eating and not feel hungry. Also whenever i do eat i take one bite and fell like i have to throw up?

For the past couple of weeks my appetite has decreased. I can litteraly go a full day without eating and not feel hungry. Also whenever i do eat i take one bite and fell like i have to throw up?

I am assuming: that you cannot be or have taken appropriate tests to rule out early PREGNANCY????? If this is NOT a possibility your symptoms sound VIRAL. A norovirus ("GI Flu") may present this way. Hope this helps! Dr Z ...Read more

See 1 more doctor answer
4

4
I have autioimmune disease I stay tired alot I get a burning stabbing pain in stomach I stay nauseated when I eat I get fullness in my stomach I stay tired no energy my appetite has decreased I have pains in my back pelvic area cancer runs heavily ?

I have autioimmune disease I stay tired alot I get a burning stabbing pain in stomach I stay nauseated when I eat I get fullness in my stomach I stay tired no energy my appetite has decreased I have pains in my back pelvic area cancer runs heavily ?

? Drug related: those stomach problems can very well be drug related, given that you have an autoimmune disease and possibly on some anti inflammatory medicines without an agent to protect your stomach, being tired, having pains, low energy, all can be related to your disease or depression/anxiety, other causes contribute such as thyroid problems, check with your doctor, wish you wellness ...Read more

See 1 more doctor answer
7

7
Someone is using nortryptiline&indral for her migren &cyproheptadin to increase her appetite.But her appetite is decreased.Why?

MANY FACTORS: First of all even though Cyproheptadine has been used by some to increase the appetite, it does not always do that. Secondaly nortryptiline can cause loss of appetite third migraine condition itself can cause loss of appetite, your cobbination of Inderal (propranolol) and nortryptiline is not used much for migraine.Dicuss with your doctor and you may be able to take just one drug to prevent migraine attacks. ...Read more

8

8
What could cause a decreased appetite?

What could cause a decreased appetite?

Decreased appetite: The list of possibilities is far too long to list here. Try this link. http://www.medicinenet.com/loss_of_appetite/symptoms.html. ...Read more

9

9
Why does a person have decreased appetite if she has an illness?

Not sure but: The flight /fight reflex may be activated by the stress hormones which redices appetite. ...Read more